# SDR 96ZZZM68

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Ddor
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT NR 580 - ATL - AIRCRAFT RETURNED, WAS UNABLE TO PRESSURIZE AFTER TAKEOFF.  NO DOOR LIGHTS ON AIRCRAFT.  AIRCRAFT RETURNED TO GATE FOUND E/E DOOR OPEN.  FOUND DOOR LIGHT SWITCH INOP.  DEFERRED DOOR SWITCH FOR REPAIR, CLOSED DOOR DISPATCHED AIRCRAFT.  CONTROL NR DM05712, SEQ 33-17.  (M)
